Affordable Access

Publisher Website

Milne’s half-space problem: A numerical solution of the related integral equation

Authors
Journal
Annals of Nuclear Energy
0306-4549
Publisher
Elsevier
Publication Date
Volume
35
Issue
10
Identifiers
DOI: 10.1016/j.anucene.2008.04.002

Abstract

Abstract The one speed, isotropic scattering, planar Milne’s problem in neutron transport has been a test bed for many methods. We further explore here a numerical solution of the related integral equation. We find that with the use of singularity subtraction, high order quadratures, some interval transformations, and very high precision in all computations, it is possible to obtain results of benchmark accuracy in a straightforward manner.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Numerical solution for elastic half-plane inclusio...

on Engineering Analysis with Boun... Jan 01, 2004

Numerical solution of integral equations in a spac...

on Journal of Mathematical Analys... Jan 01, 1985

A cauchy integral equation method for analytic sol...

on Journal of Quantitative Spectr... Jan 01, 1988
More articles like this..